Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Katarína Makovínyiová - Rudolf Zimka

On stability in generalized Schinasi's macroeconomic model under fixed exchange rates

Detaily:

Rok, strany: 2009, 115 - 122
Kľúčové slová:
macroeconomic model, equilibrium, stability.

O článku:

A nonlinear dynamic macroeconomic model of a small open economy is constructed. The model is based on the IS-LM structure and generalizes the Schinasi's model of a closed economy. Sufficient conditions for the existence of the equilibrium of the model are found and the question of its stability is analyzed.

Ako citovať:

ISO 690:
Makovínyiová, K., Zimka, R. 2009. On stability in generalized Schinasi's macroeconomic model under fixed exchange rates. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 115-122. 1210-3195.

APA:
Makovínyiová, K., Zimka, R. (2009). On stability in generalized Schinasi's macroeconomic model under fixed exchange rates. Tatra Mountains Mathematical Publications, 43(2), 115-122. 1210-3195.